CureZone   Log On   Join
Re: Mirena side effects
 
mamaj Views: 1,668
Published: 11 years ago
 
This is a reply to # 1,562,731

Re: Mirena side effects


The hormones can take a couple of days to leave the body, so I would think you are okay, but with Mirena, who knows.

The best advice I can give you at this point is to drink plenty of water (flush yourself out) eat healthy and try and get some light exercise. As things crop up it is best to post then, and the wonderful ladies here can give you more specific advice. Just be gentle with yourself. It can get bumpy :/
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

3.375 sec, (1)